|   | 
Details
   web
Records
Author Asenjo, F.A.; Moya, P.S.
Title The contribution of magnetic monopoles to the ponderomotive force Type
Year 2019 Publication Journal Of Physics A-Mathematical And Theoretical Abbreviated Journal J. Phys. A-Math. Theor.
Volume 52 Issue 25 Pages 13 pp
Keywords plasma waves; magnetic monopoles; ponderomotive force
Abstract When magnetic monopoles are assumed to exist in plasma dynamics, the propagation of electromagnetic waves is modified as Maxwell equations acquire a symmetrical structure due to the existence of electric and magnetic charge and current densities. This work presents a theoretical exploration on how far we can push the limits of a plasma theory under the presence of magnetic monopoles. In particular, we study the modification of ponderomotive forces in a plasma composed by electric and magnetic charges. We show that the general ponderomotive force on this plasma depends non-trivially on the magnetic monopoles, through the slow temporal and spatial variations of the electromagnetic field amplitudes. The magnetic charges introduce corrections even if the plasma is unmagnetized. Also, it is shown that the magnetic monopoles also experience a ponderomotive force due to the electrons. This force is in the direction of propagation of the electromagnetic waves.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1751-8113 ISBN Medium
Area Expedition Conference
Notes WOS:000469448000001 Approved
Call Number UAI @ eduardo.moreno @ Serial 1029
Permanent link to this record
 

 
Author Gomez, A.J.; Gonzalez, S.; Sorella, S.P.
Title Yang-Mills-Chern-Simons system in the presence of a Gribov horizon with fundamental Higgs matter Type
Year 2016 Publication Journal Of Physics A-Mathematical And Theoretical Abbreviated Journal J. Phys. A-Math. Theor.
Volume 49 Issue 6 Pages 10 pp
Keywords topologically massive Yang-Mills theory; Higgs mechanism; Gribov quantization; confinement and deconfinement regimes
Abstract In this work we study the behaviour of Yang-Mills-Chern-Simons theory coupled to a Higgs field in the fundamental representation by taking into account the effects of the presence of the Gribov horizon. By analyzing the infrared structure of the gauge field propagator, both confined and de-confined regions can be detected. The confined region corresponds to the appearance of complex poles in the propagators, while the de-confined one to the presence of real poles. One can move from one region to another by changing the parameters of the theory.
Address [Gomez, Arturo J.] Univ Adolfo Ibanez, Fac Artes Liber, Dept Ciencias, Vina Del Mar, Chile
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1751-8113 ISBN Medium
Area Expedition Conference
Notes WOS:000368852000008 Approved
Call Number UAI @ eduardo.moreno @ Serial 579
Permanent link to this record